Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil + lithium = serotonin syndrome morgan miller

Posted by SLS on August 30, 2010, at 17:31:06

In reply to Re: Nardil + lithium = serotonin syndrome SLS, posted by morgan miller on August 30, 2010, at 17:25:04

> Scott, how about just trying a lower dose, maybe 2 or 3 mg, of Abilify, at least for a few months.
>
> Morgan

My main concern with Abilify is weight gain and elevated triglycerides. So far, I haven't seen any evidence that weight gain with Abilify is dosage related. I'll try to taper slowly.

Thanks.


- Scott


The measure of achievement lies not in how high the mountain,
but in how hard the climb.

The measure of success lies only in how high one feels he must
climb to get there.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:960407
URL: http://www.dr-bob.org/babble/20100829/msgs/960704.html